X-Factor Pain & Tylenol
- 09-17-2007, 11:24 PM
- 09-17-2007, 11:38 PM
dont take tylenol. order some bulk cissus. this should help alleviate the pain from the injury.
- 09-18-2007, 11:19 AM
Never take acetaminophen with any anabolic supp. or any supp that puts strain on the liver, at least not consistently. Many people don't know that tylenol(acetaminophen) is very liver toxic, and can put added stress on the liver. I'm not up on x-factor, so if you can tell me a little about it I might e able to answer the question.
09-18-2007, 01:09 PM
09-18-2007, 06:42 PM
09-18-2007, 06:53 PM
09-18-2007, 06:56 PM
09-18-2007, 07:42 PM
09-22-2007, 07:10 AM
09-22-2007, 09:11 AM
I just saw it lol. I would never use Tylenol as it will hinder XF's effects.
10-19-2007, 02:32 AM
seville55, and Rx_lift sound about right, from my understanding.
10-19-2007, 07:52 AM
sorry if I missed it but what type of pain?..joints?..cissus is my wonder drug and shouldnt hurt gains
Similar Forum Threads
- By bubble boy in forum SupplementsReplies: 3Last Post: 07-24-2014, 05:53 PM
- By BBBilly in forum Supplement AuctionReplies: 0Last Post: 06-07-2009, 07:02 PM
- By james1 in forum SupplementsReplies: 4Last Post: 11-24-2008, 08:30 AM
- By RunMav in forum SupplementsReplies: 1Last Post: 10-20-2006, 12:02 AM
- By Matthew D in forum AnabolicsReplies: 6Last Post: 01-15-2005, 09:20 AM